# SDR USAA050995

- Difficulty date: August 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - STRINGER, 3 INCH, CORROSION, FASTENER PULLED AND SKIN BULGING STA 1340, STRINGER 27R.  INSTALLED NEW SECTION OF STR IAW SRM AND EA.  (K)
